Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Volume 2015, Issue 702 (May 2015)

Frontmatter

Page i

Published Online: 05/01/2015

Maximal minors and linear powers

Bruns, Winfried / Conca, Aldo / Varbaro, Matteo

Page 41

Published Online: 05/04/2013

Asymptotics of random Betti tables

Ein, Lawrence / Erman, Daniel / Lazarsfeld, Robert

Page 55

Published Online: 06/18/2013

Finite Weyl groupoids

Cuntz, Michael / Heckenberger, István

Page 77

Published Online: 06/04/2013

A uniqueness theorem for Frobenius manifolds and Gromov–Witten theory for orbifold projective lines

Ishibashi, Yoshihisa / Shiraishi, Yuuki / Takahashi, Atsushi

Page 143

Published Online: 05/16/2013

From algebraic cobordism to motivic cohomology

Hoyois, Marc

Page 173

Published Online: 06/22/2013

Transitive actions of locally compact groups on locally contractible spaces

Hofmann, Karl H. / Kramer, Linus

Page 227

Published Online: 06/21/2013

Comments (0)

Please log in or register to comment.